MAUDE Adverse Event Report: MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 210490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event.An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed.Method & results: product evaluation and results: functional inspection confirmed the reported event.Alleged failure was confirmed as screws were loose.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate 36 devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was confirmed.An nc has been opened to further investigate the problem.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Two screws came loose and fell out into the patient during bone cuts.Case type / application: (b)(4).

Brand Name
MICS 3 ANGLED SAGITTAL SAW ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24108957
Report Number3005985723-2026-00034
Device Sequence Number12216480
Product Code OLO
UDI-Device Identifier07613327523874
UDI-Public07613327523874
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K241011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210490
Device Lot NumberERPSD8/0000000841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown